# SDR COMA0060334

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 9,382 hours, 8,879 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE.  COULD NOT DUPLICATE.  SYSTEM CHECK NORMAL.
